# SDR SWIA201334239

- Difficulty date: July 27, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 42,831 hours, 61,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN CLEAT ABOVE THE NR 4 FUEL ACCESS PANEL CRACKED.  C-CHECK REPLACED UPPER SKIN CLEAT AT RT WING ABOVE THE NR 4 FUEL ACCESS PANEL IAW SRM.
